# SDR ACE1025011

- Difficulty date: October 25, 2001
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N1566C
- Make and model: Beech 1900C
- Aircraft serial: UC36
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1003810061
- Condition: Broken
- Location: Harness
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, NOSE GEAR GREEN DOWN AND LOCKED LIGHT FAILED TO ILLUMINATE INITIALLY, IT CAME ON A FEW MINUTES AFTER THE GEAR WAS DOWN.  THE AIRCRAFT WAS FERRIED WITH THE GEAR DOWN.  MAINTENANCE FOUND ONE WIRE IN THE DOWN AND LOCK SWITCH HARNESS CORRODED AND BROKEN (DUE NICK IN WIRE INSULATION).  THE SWITCH WAS REPLACED.
